MathSciNet Relay Station
MathSciNet bibliographic data
MR2476559 65N15 (65N30)
Cai, Zhiqiang; Wang, Yanqiu An error estimate for two-dimensional Stokes driven cavity flow. Math. Comp. 78 (2009), no. 266, 771–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement